# SDR ASOA201812294075

- Difficulty date: December 29, 2018
- Submitted: January 3, 2019
- Operation: Air carrier
- Aircraft: N11184
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500917
- Aircraft time: 36,539 hours, 22,288 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Part serial: 2005010036
- Condition: Seized
- Location: Ac Bay
- Part time: 35,531 hours, 22,276 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 4196 THE CREW REPORTED SMOKE IN THE CABIN. THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT WHERE MAINTENANCE INSPECTED THE AIRCRAFT, REMOVED AND REPLACED THE NR 2 ACM, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
